Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 68, NWS State College, PA

September 27, 20117 counties in Pennsylvania

NWS State College, PA issued this flash flood warning at Sep 27, 2011, 1:03 PM EDT for 7 counties in Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2011, 1:03 PM EDT (17:03 UTC)
Expired
Sep 27, 2011, 5:00 PM EDT
In force
4 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Sullivan County, PA, Union County, PA

The radar

The State College radar (KCCX), 115 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WGUS51 KCTP 271703
FFWCTP
PAC037-081-093-097-109-113-119-271900-
/O.NEW.KCTP.FF.W.0068.110927T1703Z-110927T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
103 PM EDT TUE SEP 27 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLUMBIA COUNTY...
  MONTOUR COUNTY...
  EASTERN SNYDER COUNTY...
  SULLIVAN COUNTY...
  UNION COUNTY...
  NORTHUMBERLAND COUNTY...
  EASTERN LYCOMING COUNTY...

* UNTIL 300 PM EDT...

* AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  A LARGE AREA OF VERY HEAVY SHOWERS AND THUNDERSTORMS OVER          
  COLUMBIA...EASTERN LYCOMING...EASTERN                              
  SNYDER...MONTOUR...NORTHUMBERLAND...SULLIVAN AND UNION COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
  SELINSGROVE...KULPMONT...MILTON...NORTHUMBERLAND...SHAMOKIN...
  SUNBURY...BLOOMSBURG...LEWISBURG...MIFFLINBURG AND MONTOURSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

&&

LAT...LON 4142 7625 4131 7631 4120 7631 4076 7642
      4061 7693 4063 7695 4064 7694 4065 7699
      4092 7728 4107 7706 4158 7691 4160 7686
      4155 7627 4154 7622

$$

FORECASTER: CR
1 follow-up statement
868 
WGUS51 KCTP 271855
FFWCTP
PAC037-081-093-097-109-113-119-272100-
/O.EXT.KCTP.FF.W.0068.000000T0000Z-110927T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
255 PM EDT TUE SEP 27 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  COLUMBIA COUNTY...
  MONTOUR COUNTY...
  EASTERN SNYDER COUNTY...
  SULLIVAN COUNTY...
  UNION COUNTY...
  NORTHUMBERLAND COUNTY...
  EASTERN LYCOMING COUNTY...

* UNTIL 500 PM EDT...

* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER COLUMBIA...EASTERN
  LYCOMING...EASTERN SNYDER...MONTOUR...NORTHUMBERLAND...SULLIVAN AND
  UNION COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
  SELINSGROVE...KULPMONT...MILTON...NORTHUMBERLAND...SHAMOKIN...
  SUNBURY...BLOOMSBURG...LEWISBURG...MIFFLINBURG AND MONTOURSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN! NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE
RISING WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 4142 7625 4131 7631 4120 7631 4076 7642
      4061 7693 4063 7695 4064 7694 4065 7699
      4092 7728 4107 7706 4158 7691 4160 7686
      4155 7627 4154 7622

$$

FORECASTER: CR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 9:58 AM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Sep 27, 9:58 AM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
958 AM EDT TUE SEP 27 2011

.SYNOPSIS...
THE MIDWEST CLOSED UPPER LOW WILL CONTINUE TO SPIN NEAR THE
SOUTHERN END OF LAKE MICHIGAN OVER THE NEXT FEW DAYS. A SECOND
AREA OF UPPER LEVEL ENERGY WILL DIG SOUTHEASTWARD FROM THE UPPER
GREAT LAKES AND HELP TO CARVE OUT A DEEP LONGWAVE TROUGH OVER THE
EASTERN U.S. BY THE WEEKEND. THIS TROUGH WILL CREATE NORTHWESTERLY
FLOW WHICH WILL LEAD TO A COOLING TREND WITH TEMPERATURES BELOW
NORMAL FROM FRIDAY THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SEE HYDRO SECTION FOR MORE INFO ON HYDRO SITU.

AN APPROACHING COLD/OCCLUDED FRONT THAT EXTENDS FROM THE LARGE
UPPER LEVEL LOW THAT CONTINUES TO REMAIN QUASI- STATIONARY OVER
THE MID WEST WILL MOVE THROUGH THE REGION TODAY. THE FRONT IS
CURRENTLY LOCATED JUST EAST OF THE OHIO BORDER. SHOWERS AND
THUNDERSTORMS WITH LOCAL HEAVY RAIN HAVE MOVED THROUGH THE EASTERN
AND WESTERN PORTIONS OF THE AREA...AND HRRR HANDLED THIS WELL.
HOWEVER...OTHER SHORT TERM GUID IS NOT DOING QUITE AS WELL.
SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE CENTRAL AREAS AND
FROM THE SOUTH ALONG AREAS OF DEEPER MOISTURE AND WEAK
CONVERGENCE.

THE FRONT WILL CONTINUE TO MOVE TO THE EAST AND PERHAPS STALL OUT
OVER THE REGION THIS EVENING...AND COULD LEAD TO ADDITIONAL LOCAL
HEAVY RAIN FOR THE AREA...MAINLY TO THE EAST OF THE ALLEGHENY
FRONT. EXPECT SHOWERS AND THUNDERSTORMS ALONG AND BEHIND THE FRONT
AS THE SOUTHERLY FLOW WILL ALLOW FOR DECENT MOISTURE ADVECTION.
DIURNAL HEAT SHOULD ALSO AID IN DEVELOPMENT OF ADDTNL STORMS AND
PERHAPS DEEPEN THE CONVECTION.

ONCE FROPA OCCURS EXPECT ANY STORMS TO WEAKEN...HOWEVER SHOWERS
COULD CONTINUE THROUGH THE FIRST HALF OF THE EVENING.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
THE CLOSED H5 MIDWEST VORTEX INVOF SRN LAKE MI AT THE START OF
THE PD WILL BEGIN TO SHIFT EWD INTO NRN INDIANA DURING THE DAY
WED. THE LEAD S/WV TROUGH IS THEN FCST TO TAKE ON A SLIGHT NEG
TILT AS IT OPENS AND ACCELERATES NEWD THROUGH THE UPPER OH VLY
AND ERN GRT LKS WED NGT-THUR...AS A SECONDARY UPPER DISTURBANCE
AND ATTENDANT SPEED MAX QUICKLY DROPS SEWD ON ITS HEELS THROUGH
THE UPPER MIDWEST/GLKS. THE ARRIVAL OF CANADIAN S/WV ENERGY WILL
HELP TO CARVE OUT A UNSEASONABLY STRONG EARLY FALL SEASON LONGWAVE
TROUGH IN THE EAST BY THE END OF THE PD. MDLS ARE IN FAIRLY GOOD
AGREEMENT CONCERNING THE LG SCALE PATTERN EVOLUTION...BUT THE GFS
REMAINS SLIGHTLY FASTER THAN CONSENSUS WITH THE EJECTION OF THE
LEAD S/WV ENERGY.

IN GENERAL MDLS SHOW A REGION OF ENHANCED LIFT ON ERN PERIPHERY OF
CLOSED UPPER LOW OVERSPREADING LOW-LEVEL CONVERGENCE AXIS
OVR CNTRL PA ON WED. ALTHOUGH DESTABILIZATION IS EXPECTED TO BE
LIMITED IN ENVIRONMENT CHARACTERIZED BY MOIST SELY FLOW IN THE LOW
LEVELS....IT DOES APPEAR THAT A NARROW AXIS OF DEEPER PWS/MOISTURE
AND INSTABILITY MAY PROVE FAVORABLE FOR ISOLD CONVECTIVE
DEVELOPMENT AND MOD-LCL HVY RNFL AMTS. SPC HAS PLACED SEE TEXT
OVER SERN PA FOR DAY 2. STRONG HEIGHT FALLS AND ENHANCED UPPER
LEVEL DYNAMICS IN ASSOC WITH H5 ENERGY UNRAVELING TO NEG TILT AND
LIFTING NEWD ACRS PA SHOULD PROVIDE ANOTHER OPPORTUNITY FOR MOD
RAINS ON THURS. WHILE TIMING OF PCPN MAY SHIFT BY 6 HOURS OR SO
CONFIDENCE IS HIGH AND THEREFORE HAVE ADJUSTED POPS UPWARD BY
10-15 PCT INTO LKLY CATG FOR DAYS 2 AND 3 WITH QPF COMPRISED
MAINLY OF HPC.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE LG SCALE PATTERN IN THE EAST LOOKS MORE LIKE WINTER THAN
EARLY FALL. CONFIDENCE IS ABOVE NORMAL THROUGH MUCH OF THE PERIOD
AS ALL MDL AND ENSEMBLE GUID CARVES OUT AN ANOMALOUS TROF OVR THE
ERN U.S. LATE THIS WEEK INTO THE WEEKEND. BY MONDAY THE GFS IS
PROBABLY TOO OPTIMISTIC/PROGRESSIVE IN BUILDING HEIGHTS IN THE
EAST AND GOES AGAINST THE 00Z ECMWF/ECENS/GEFS CONSENSUS.

A SIGNIFICANT COOLING TREND IS EXPECTED WITH DAYTIME TEMPERATURE
DEPARTURES OF 10-15F BELOW NORMAL. WEATHER CONDS SHOULD TURN MUCH
COLDER ON FRIDAY WITH GUSTY WINDS USHERING IN THE COLD AIR BEHIND
THE MAIN SYNOPTIC FROPA. SATURDAY LOOKS LIKE THE COLDEST DAY
RIGHT NOW WITH HIGHS MID 40S MTNS TO UPPER 50S IN THE SE. THE
BROAD CYC FLOW ALOFT FAVORS THE WESTERN HIGH TERRAIN IN TERMS OF
PCPN CVRG AS NWLY FLOW ALOFT SHOULD LEAD TO LAKE EFFECT/UPSLOPE
SHOWERS.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
LINE OF SHOWERS/TSTMS MOVING PAST JST/BFD WILL MOST LIKELY
DECREASE IN INTENSITY BUT ALSO SLOW DOWN AS IT TRIES TO MOVE TO
THE EAST. LOW CIGS AND SHRA/TSRA CAN CREATE MVFR AND LOCAL IFR
CONDS FOR UNV/AOO AND TO THE EAST. WET AND CLOUDY WITH NUMEROUS
SHRA /AND POSS TSRA/. LOWEST CIGS/VSBYS WILL BE THIS MORNING WITH
SOME MODEST IMPROVEMENT DURING THE AFTN. NMRS SHOWERS WILL
CONTINUE THRU MUCH OF THE NIGHT. LGT WINDS...PARTIAL CLEARING AND
WET GROUND WILL LIKELY RESULT IN WIDESPREAD FOG/LOW VSBYS
REDEVELOPING TONIGHT.

OUTLOOK...
WED...LOW CIGS/RAIN POSSIBLE...ESP EAST.
THU...AM FOG POSSIBLE.
FRI-SAT...LOW CIGS/SHRA POSS W MTNS...MAINLY AT NIGHT.

&&

.HYDROLOGY...
PWATS NEARING 1.75 INCHES IN THE SRN PART OF THE AREA...BUT
DROPPING IN THE EXTREME WEST. HOWEVER...MDL CONSENSUS ON THE
EASTERN PROGRESS OF THE INCOMING OCC/COLD FRONT IS POOR. THE MAIN
CONSENSUS BETWEEN THE MDLS IS THAT MOISTURE WILL REMAIN HIGH
THROUGH THE NEXT THREE DAYS DUE TO THE ERLY/SRLY FLOW TO THE EAST
OF THE BIG UPPER LOW. INSTABILITY IS NOT TERRIFIC RIGHT NOW...BUT
BREAKS APPEARING IN THE CLOUD COVER LOCALLY AND RAINFALL RATES
HIGH DUE TO HIGH PRECIP EFFICIENCY. RADAR DOING WEEL WITH
ESTIMATES AT THIS TIME. EXPECT MOST PROBLEMS TO BE ISOLATED...BUT
FFG IS LOW ATTM...AND NEW GUID WHICH WILL TAKE INTO ACCT OVERNIGHT
RAINFALL IS ON THE WAY AND WILL CERTAINLY BE LOWER.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ004>006-
010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DANGELO/CERU
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...DANGELO/CERU
HYDROLOGY...DANGELO
Hazardous weather outlook, Sep 27, 12:07 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1207 PM EDT TUE SEP 27 2011

PAZ006-012-018-019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066-281615-
POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1207 PM EDT TUE SEP 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

HEAVY RAIN WILL CONTINUE TO POSSIBLE THROUGH THURSDAY AS THE LARGE
UPPER LOW SPINS NEARLY STATIONARY OFF TO THE WEST OF THE STATE.
RIVER FLOODING MAY BECOME POSSIBLE THIS WEEK AS THE RAIN
CONTINUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-011-017-281615-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-
1207 PM EDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY RAIN WILL CONTINUE TO POSSIBLE THROUGH THURSDAY AS THE LARGE
UPPER LOW SPINS NEARLY STATIONARY OFF TO THE WEST OF THE STATE.
RIVER FLOODING MAY BECOME POSSIBLE THIS WEEK AS THE RAIN
CONTINUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 27, 10:17 AM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 AM EDT TUE SEP 27 2011

PAZ026>028-271445-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-
1017 AM EDT TUE SEP 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HUNTINGDON...
SOUTHWESTERN JUNIATA AND SOUTHWESTERN MIFFLIN COUNTIES...

AT 1012 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
HUNTINGDON TO SHIRLEYSBURG...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT ALLENSVILLE...
MCALEVYS FORT AND BELLEVILLE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 522.

LAT...LON 4019 7792 4051 7804 4072 7777 4073 7772
      4072 7770 4049 7754

FORECASTER: DANGELO
Special weather statement, Sep 27, 10:19 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1019 AM EDT TUE SEP 27 2011

PAZ019-026-027-271445-
HUNTINGDON PA-MIFFLIN PA-SOUTHERN CENTRE PA-
1019 AM EDT TUE SEP 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CENTRE...
CENTRAL MIFFLIN AND NORTHEASTERN HUNTINGDON COUNTIES...

AT 1016 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
STATE COLLEGE TO BOALSBURG TO MCALEVYS FORT...MOVING NORTHEAST AT 25
MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT BELLEFONTE...ZION
AND POE VALLEY STATE PARK.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 159 AND 166...I-99 BETWEEN MILE MARKERS 74
AND 85.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...
ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45.

LAT...LON 4100 7766 4088 7746 4066 7754 4061 7779
      4074 7779 4087 7789

FORECASTER: DANGELO
Special weather statement, Sep 27, 11:37 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1137 AM EDT TUE SEP 27 2011

PAZ019-045-046-049-050-271615-
SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-UNION PA-
1137 AM EDT TUE SEP 27 2011

...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING THROUGH THE MOUNTAINS
WEST OF MIFFLINBURG AND EAST OF WOODWARD...

AT 1130 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS NEAR WEIKERT AND
WOODWARD AND MOVING TO THE NORTHEAST AT 25 MPH.

WIND GUSTS TO 45 OR 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY
HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT
LOGANTON...CARROLL...SAND BRIDGE STATE PARK...ELIMSPORT AND LINNTOWN.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 183 AND 208. THIS WILL
ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 522...STATE
ROAD 45.

LAT...LON 4102 7687 4095 7688 4094 7686 4082 7685
      4074 7734 4080 7736 4084 7736 4085 7738
      4102 7744 4120 7702

FORECASTER: DANGELO
Local storm report, Sep 27, 11:38 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1138 AM EDT TUE SEP 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     FLASH FLOOD      STATE COLLEGE           40.79N  77.86W
09/27/2011                   CENTRE             PA   PUBLIC

            1 FOOT OF WATER ON ATHERTON ST.

&&

EVENT NUMBER CTP1100462

KREKELER
Local storm report, Sep 27, 11:56 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1156 AM EDT TUE SEP 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      CASSVILLE               40.29N  78.03W
09/27/2011                   HUNTINGDON         PA   EMERGENCY MNGR

            STRUCTURAL FLOODING REPORTED IN CASS TOWNSHIP

&&

EVENT NUMBER CTP1100463

KREKELER
Local storm report, Sep 27, 12:00 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT TUE SEP 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     FLASH FLOOD      3 S SAXTON              40.17N  78.25W
09/27/2011                   BEDFORD            PA   911 CALL CENTER

            WATER AND DEBRIS OVER ROAD IN COALDALE

&&

EVENT NUMBER CTP1100464

KREKELER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 4:03 AM EDTSpecial Weather StatementCTPSomerset42 min
Sep 27, 4:37 AM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Somerset53 min
Sep 27, 5:32 AM EDTSpecial Weather StatementCTPBlair43 min
Sep 27, 6:09 AM EDTSpecial Weather StatementCTPBlair36 min
Sep 27, 6:18 AM EDTAreal Flood AdvisoryCTPCumberland, Perry3 hr
Sep 27, 6:21 AM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon28 min
Sep 27, 7:32 AM EDTAreal Flood AdvisoryCTPAdams, York3 hr
Sep 27, 7:50 AM EDTSpecial Weather StatementCTPSnyder40 min
Sep 27, 7:59 AM EDTAreal Flood AdvisoryCTPSnyder3 hr
Sep 27, 8:12 AM EDTAreal Flood AdvisoryCTPClinton3 hr
Sep 27, 8:35 AM EDTFlash Flood WarningCTPAdams, York115 min
Sep 27, 8:37 AM EDTFlash Flood WarningCTPClinton4 hr
Sep 27, 9:05 AM EDTAreal Flood AdvisoryCTPBlair, Huntingdon115 min
Sep 27, 9:12 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more40 hr
Sep 27, 9:53 AM EDTAreal Flood AdvisoryCTPCentre, Huntingdon112 min
Sep 27, 10:17 AM EDTSpecial Weather StatementCTPHuntingdon, Mifflin28 min
Sep 27, 10:19 AM EDTSpecial Weather StatementCTPCentre26 min
Sep 27, 10:39 AM EDTFlash Flood WarningCTPBedford, Centre, Cumberland, Franklin, Fulton, Huntingdon and 5 more5 hr
Sep 27, 11:37 AM EDTSpecial Weather StatementCTPUnion38 min
Sep 27, 1:10 PM EDTFlash Flood WarningCTPFranklin2 hr
Sep 27, 2:36 PM EDTSpecial Weather StatementCTPFranklin54 min
Sep 27, 2:53 PM EDTFlash Flood WarningCTPAdams, Cumberland, Franklin, York2 hr
Sep 27, 3:31 PM EDTAreal Flood WarningCTPAdams, Bedford, Centre, Cumberland, Dauphin, Franklin and 8 more6 hr
Sep 27, 3:43 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Lebanon, Northumberland, Schuylkill, York3 hr
Sep 27, 3:56 PM EDTSpecial Weather StatementCTPDauphin, Northumberland64 min
Sep 27, 4:13 PM EDTSpecial Weather StatementCTPFulton62 min
Sep 27, 4:56 PM EDTFlash Flood WarningCTPColumbia, Lebanon, Schuylkill3 hr
Sep 27, 4:57 PM EDTAreal Flood WarningCTPMontour, Northumberland, Snyder, Union5 hr
Sep 27, 4:59 PM EDTSpecial Weather StatementCTPLebanon61 min
Sep 27, 5:06 PM EDTAreal Flood AdvisoryCTPMontour, Northumberland, Snyder, Union4 hr
Sep 27, 5:14 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more4 hr
Sep 27, 5:32 PM EDTRiver Flood WarningCTPHuntingdon3 hr
Sep 27, 5:35 PM EDTSpecial Weather StatementCTPLebanon55 min
Sep 27, 5:57 PM EDTSpecial Weather StatementCTPFulton63 min
Sep 27, 6:33 PM EDTSpecial Weather StatementCTPLebanon27 min
Sep 27, 7:05 PM EDTSpecial Weather StatementCTPLebanon, Schuylkill25 min
Sep 27, 7:41 PM EDTSpecial Weather StatementCTPAdams34 min
Sep 27, 7:56 PM EDTFlash Flood WarningCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill2 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.